Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 41, NWS Raleigh, NC

September 5, 2019Johnston County, Wayne County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 5, 2019, 1:52 PM EDT for Johnston County, Wayne County, North Carolina. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2019, 1:52 PM EDT (17:52 UTC)
Expired
Sep 5, 2019, 2:08 PM EDT
In force
16 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Johnston County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 1:52 PM EDTTORNADO1 Sw Mar-Mac, NCWAYNE COUNTY EMERGENCY MANAGEMENT OFFICIAL REPORTS STRUCTURAL DAMAGE TO A HOME AND BARN ON THE SOUTHWEST SIDE OF MAR MAC, JUST NORTH OF HWY 13. THIS DAMAGE LOCATION IS WELL-CORRELATED WITH A CC DEPRESSION ON THE 0.2 DEGREE ELEVATION ANGLE OF THE KRAX WRS-88D.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 7:28 AM EDTTornado WatchSPC11 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 5.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

884 
WFUS52 KRAH 051752
TORRAH
NCC101-191-051830-
/O.NEW.KRAH.TO.W.0041.190905T1752Z-190905T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
152 PM EDT Thu Sep 5 2019

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  West central Wayne County in central North Carolina...
  Southeastern Johnston County in central North Carolina...

* Until 230 PM EDT
    
* At 152 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Goldsboro, moving west at 20 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Goldsboro, Mar-Mac, Grantham and Brogden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3526 7803 3526 7827 3527 7829 3529 7830
      3528 7831 3528 7835 3536 7837 3542 7835
      3547 7828 3540 7801 3533 7800
TIME...MOT...LOC 1752Z 095DEG 17KT 3534 7806 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

26
1 follow-up statement
764 
WWUS52 KRAH 051808
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
208 PM EDT Thu Sep 5 2019

NCC101-191-051818-
/O.CAN.KRAH.TO.W.0041.000000T0000Z-190905T1830Z/
Wayne NC-Johnston NC-
208 PM EDT Thu Sep 5 2019

...THE TORNADO WARNING FOR WEST CENTRAL WAYNE AND SOUTHEASTERN
JOHNSTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3526 7803 3526 7827 3527 7829 3529 7830
      3528 7831 3528 7835 3536 7837 3542 7835
      3547 7828 3540 7801 3533 7800
TIME...MOT...LOC 1807Z 095DEG 17KT 3535 7815 

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 5, 11:30 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Sep 5, 11:30 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1130 AM EDT Thu Sep 5 2019

.SYNOPSIS...
Dorian is then expected to track northeastward near or just off the
South and North Carolina coast on today through Friday. High
pressure will build in behind the cyclone on Friday night into the
weekend.

&&

.NEAR TERM /TODAY THROUGH FRIDAY NIGHT/...
As of 1130 AM Thursday...

No significant changes to forecast reasoning at this point. Dorian
continues to move slowly toward the Carolina coast this morning. The
latest advisory from the NHC notes the direction of motion at 020
degrees, which is about 45 degrees to the right of last evenings
motion.

Made some minor adjustments to the QPF field to adjust amounts down
slightly based on recent radar trends and upstream observations.
Wind magnitudes were also trimmed back slightly, given the lack of
strong gusts across inland locations in far eastern SC, may need to
adjust inland wind speeds down again this afternoon.

A tornado watch remains in effect through 700 pm across the
Sandhills, southern Coastal Plain and far southeastern Piedmont. The
near term threat remains low as the better environment persists near
the coast, however the threat will increase during the afternoon
with increased diurnal heating. Conceptually, the biggest threat
should be in the right front quadrant of the TC which given its
location and track, should just graze the RAH CWA. Still expect
multiple shallow rotating cells to move onshore from the coast and
move inland.

Previous discussion from 340 am...

...Hurricane Dorian will impact the area this afternoon through
Friday morning...

Dorian continues to spin off of the coast of South Carolina this
evening. At this time, much of the cooler cloud tops remain on the
eastern side of the storm, however there has been new vigorous cloud
top cooling in the eyewall on the western side of the storm once
again. Looking south on the radar, the new 0.2 degree elevation
angle out of KRAX is showing a heavier band of rain starting to move
onshore just west of Cape Lookout and down along the Grand Strand of
South Carolina. Light rain is just now entering the southern tip of
Sampson County.

Over the course of the morning, Dorian is still expected to gain
some forward speed and turn to the northeast. As of 2 AM Dorian was
moving due North at 7 mph. This would put the period of greatest
impact to central North Carolina between the hours of 2 PM today to
4 AM on Friday. No changes to the warnings this morning as a
Tropical Storm Warning and a Flash Flood Watch remain in effect
across the eastern half of the forecast area.

Heavy rain and inland flooding will be our biggest concern across
the southeastern counties. Expect between 7-10 inches of rain across
southeastern Wayne and Sampson Counties with a large gradient back
to the west. Along the I-95 corridor between 4-8 inches can be
expected and 1-4 inches between US 1 and I-95. Minimal impacts will
be observed west of Highway 1. Similar story for the expected winds
as Max Wind gusts could top 60 mph in the southeast with 30-50 kt
gusts between US 1 and I 95. Expect less than 30 mph across the
Triad. Max sustained winds could be as high as 40-50 mph in the
extreme southeast.

As higher resolution models have come in some increase in updraft
helicity tracks show perhaps a slight uptick in the tornado threat
in the southeastern counties as the rainband come across the area.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 340 AM Thursday...

With Hurricane Dorian racing off to the northeast and the trough
ushering it out to sea lifting away as well, heights aloft will rise
on Saturday and the pressure gradient over NC will relax.  There may
be some patchy fog in the northern coastal plain Saturday morning as
skies clear and winds likely go calm.  Models show a surface trough
over the southeast US that extends into NC, but westerly flow aloft
and a drier airmass will preclude any more than some scattered cu on
the coastal plain owing to saturated soil and residual moisture.
1000-850 thicknesses of 1420m suggest highs easily in the lower 90s
southwest and upper 80s in the northeast.  Lows in the mid to upper
60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 3 AM Thursday...

A cold front/surface trough is expected to linger across the Mid-
Atlantic region late weekend into early next week and stall across
the area. A series of hard to time disturbance are forecast to track
along the front during this time frame in a general west-northwest
mid level flow. Thus, for now will go with some low end chance pops
for Monday and Tuesday. The mid to upper level ridge centered to the
southwest of central NC is forecast to build back over the area by
Wednesday, which should help to push the main storm track back to
the north of the area.

High temps during the period will be highly dependent on the
placement of the surface boundary. For now will go with high temps
ranging from the lower to mid 80s across the far NE to the upper
80s/near 90 S/SW Sunday through Tuesday. High temps Wednesday are
expected to range from around 85-90 degrees. Low temps during the
period are expected to be in the mid to upper 60s.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 720 AM Thursday...

24 Hour TAF Period: As Hurricane Dorian approaches the Carolina
Coast from the south, conditions will gradually decline across
central North Carolina from south to north. The worst of the
conditions at main terminals will be at KFAY today with rain
encroaching from the south over the next hour or two as the first
rainband approaches. Expect gusts to ramp up to 40 kts and
potentially higher throughout the day and ceilings to decline into
at least MVFR range but going down to IFR levels later in the TAF
period.  A period of intense low level wind shear can also be
expected overnight with shear values up to 50-60 kts at 2000 feet.
KRWI and KRDU can also be expected to experience all of the above
but offset by 3-6 hours. Values at KRWI can be expected to be
similar to KFAY with KRDU experiencing slightly less in the way of
winds and shear values but similar as far as ceilings are concerned.

Triad sites may see brief periods of enhanced gusts of up to 30 kts
or so and periodic showers but overall the effects at KGSO and KINT
will be less than terminals to the east.

Dorian is expected to exit to the east by Friday afternoon and
conditions should gradually return to VFR thereafter.

Long Term: Conditions should remain largely VFR through Sunday with
some diurnal showers and thunderstorms possible on Monday afternoon
as the Piedmont trough sharpens up.

&&

.HYDROLOGY...
As of 215 PM Wednesday...

Based on current basin average rainfall forecasts of 2-5 inches
associated with Dorian in the mid to lower Cape Fear, Neuse and
Tar River basins, no main stem river flooding is forecast in
the RAH warning area. Dorian will likely expand on its western
side as it gains latitude and interacts with mid- latitude
westerlies, which may lead to some enhanced rainfall in the
eastern Piedmont. However, ensemble guidance suggests 5-8
inches would be necessary to cause minor flooding, and
additional rain would be needed upstream of Fayetteville,
Goldsboro and Tarboro, which currently show the largest forecast
rises.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...

Tropical Storm Warning for NCZ011-026>028-041>043-077-078-085-
086-088-089.

Flash Flood Watch from Thursday morning through Friday
afternoon for NCZ011-026>028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Badgett
NEAR TERM...Blaes/Ellis
SHORT TERM...BLS
LONG TERM...BSD
AVIATION...Ellis
HYDROLOGY...BLS
Hazardous weather outlook, Sep 5, 7:34 AM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
734 AM EDT Thu Sep 5 2019

NCZ011-026-041-077-085-086-061145-
Halifax-Franklin-Wake-Harnett-Scotland-Hoke-
734 AM EDT Thu Sep 5 2019

...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007>010-024-025-040-073>076-083-084-061145-
Person-Granville-Vance-Warren-Orange-Durham-Chatham-Stanly-
Montgomery-Moore-Lee-Anson-Richmond-
734 AM EDT Thu Sep 5 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hurricane Dorian is expected to affect the area this afternoon
through Friday morning. Locally heavy rainfall may produce flooding
in urban and low- lying spots and in areas of poor drainage. Gusty
winds may blow around light outdoor objects and knock down tree
branches, producing isolated power outages.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ021>023-038-039-061145-
Forsyth-Guilford-Alamance-Davidson-Randolph-
734 AM EDT Thu Sep 5 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hurricane Dorian is expected to affect the area this afternoon
through Friday morning as it passes near or just off the North
Carolina coast. Sporadic gusty winds over the western Piedmont may
knock down tree branches and blow around loose outdoor objects.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-028-042-043-078-088-089-061145-
Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
734 AM EDT Thu Sep 5 2019

...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Sep 5, 11:06 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1106 AM EDT Thu Sep 5 2019

NCZ078-089-051545-
Sampson NC-Wayne NC-
1106 AM EDT Thu Sep 5 2019

...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT SOUTHWESTERN WAYNE AND NORTHEASTERN SAMPSON COUNTIES UNTIL
1145 AM EDT...

At 1102 AM EDT, Doppler radar was tracking a thunderstorm near
Beautancus, or 8 miles southeast of Mount Olive, moving northwest at
30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Mount Olive and Grantham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing primarily tree
damage.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

LAT...LON 3516 7788 3515 7789 3517 7793 3516 7797
      3518 7799 3519 7802 3519 7804 3518 7807
      3519 7816 3513 7816 3511 7817 3516 7831
      3523 7832 3531 7829 3535 7817 3517 7785
TIME...MOT...LOC 1502Z 121DEG 28KT 3512 7794

26
Special weather statement, Sep 5, 12:40 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1240 PM EDT Thu Sep 5 2019

NCZ089-051715-
Sampson NC-
1240 PM EDT Thu Sep 5 2019

...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT SOUTHEASTERN SAMPSON COUNTY UNTIL 115 PM EDT...

At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wards Corner, or 12 miles southwest of Wallace, moving northwest at
40 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Garland and Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing primarily tree
damage.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

LAT...LON 3458 7826 3461 7831 3462 7831 3463 7832
      3464 7831 3465 7832 3467 7832 3470 7837
      3475 7839 3477 7843 3480 7845 3480 7844
      3469 7815 3456 7825
TIME...MOT...LOC 1639Z 115DEG 34KT 3460 7814

26
Special weather statement, Sep 5, 12:52 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
1252 PM EDT Thu Sep 5 2019

NCZ078-051715-
Wayne NC-
1252 PM EDT Thu Sep 5 2019

...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT SOUTHERN WAYNE COUNTY UNTIL 115 PM EDT...

At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albertson, or 8 miles southwest of La Grange, moving northwest at 40
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park, Grantham and Elroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

LAT...LON 3518 7783 3515 7790 3517 7793 3516 7796
      3517 7797 3518 7799 3519 7802 3518 7807
      3519 7816 3521 7817 3522 7824 3534 7819
      3535 7815 3537 7816 3542 7810 3529 7783
TIME...MOT...LOC 1651Z 115DEG 33KT 3519 7786

26
Special weather statement, Sep 5, 1:14 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
114 PM EDT Thu Sep 5 2019

NCZ078-051745-
Wayne NC-
114 PM EDT Thu Sep 5 2019

...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT CENTRAL WAYNE COUNTY UNTIL 145 PM EDT...

At 113 PM EDT, Doppler radar was tracking a strong thunderstorm over
La Grange, moving northwest at 35 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Goldsboro, Walnut Creek, Pikeville, Mar-Mac, Brogden, Nahunta, Elroy
and Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

LAT...LON 3536 7782 3532 7783 3524 7783 3533 7822
      3535 7815 3537 7816 3539 7814 3540 7816
      3542 7816 3555 7808 3543 7783 3540 7780
      3538 7780
TIME...MOT...LOC 1713Z 114DEG 32KT 3532 7779

26
Special weather statement, Sep 5, 1:41 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
141 PM EDT Thu Sep 5 2019

NCZ042-089-051815-
Johnston NC-Sampson NC-
141 PM EDT Thu Sep 5 2019

...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT NORTHERN SAMPSON AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL
215 PM EDT...

At 140 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Olive, moving west at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Newton Grove, Hobbton and Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 700 PM EDT for central North
Carolina.

LAT...LON 3513 7864 3516 7863 3520 7864 3520 7863
      3525 7861 3527 7858 3530 7858 3531 7855
      3534 7852 3525 7827 3522 7824 3520 7816
      3509 7817 3505 7816
TIME...MOT...LOC 1740Z 108DEG 27KT 3515 7818

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:00 AM EDTSpecial Weather StatementRAHBladen60 min
Sep 5, 11:06 AM EDTSpecial Weather StatementRAHWayne39 min
Sep 5, 12:40 PM EDTSpecial Weather StatementRAHBladen35 min
Sep 5, 12:52 PM EDTSpecial Weather StatementRAHWayne23 min
Sep 5, 1:14 PM EDTSpecial Weather StatementRAHWayne31 min
Sep 5, 1:35 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Sampson3 hr
Sep 5, 1:41 PM EDTSpecial Weather StatementRAHSampson34 min
Sep 5, 2:11 PM EDTSpecial Weather StatementRAHSampson34 min
Sep 5, 2:21 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Sampson, Wake, Wayne3 hr
Sep 5, 2:40 PM EDTSpecial Weather StatementRAHWayne35 min
Sep 5, 2:42 PM EDTFlash Flood WarningRAHSampson, Wayne5 hr
Sep 5, 3:01 PM EDTSpecial Weather StatementRAHCumberland, Sampson59 min
Sep 5, 3:26 PM EDTSpecial Weather StatementRAHWilson49 min
Sep 5, 3:37 PM EDTSpecial Weather StatementRAHJohnston23 min
Sep 5, 3:46 PM EDTTornado WarningRAHCumberland, Sampson29 min
Sep 5, 3:55 PM EDTSpecial Weather StatementRAHWilson50 min
Sep 5, 4:01 PM EDTTornado WarningRAHWilson44 min
Sep 5, 4:10 PM EDTFlash Flood WarningRAHJohnston, Wilson5 hr
Sep 5, 4:18 PM EDTFlash Flood WarningRAHCumberland5 hr
Sep 5, 4:22 PM EDTTornado WarningRAHJohnston24 min
Sep 5, 6:18 PM EDTAreal Flood AdvisoryRAHHarnett3 hr
Sep 5, 7:50 PM EDTAreal Flood AdvisoryRAHWayne3 hr

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.